# SDR DALA2022040402256

- Difficulty date: March 30, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 CRACK ON INTERCOSTAL BTW STA 660 TO 680 PROJECTION STR-12L AT L2 CUTOUT DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 375: INTERCOSTAL WAS REPLACED PER B757-200 S.R.M. (2176343)
